MAUDE Adverse Event Report: EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 1068234
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced excruciating pain after 2 hours of treatment.The patient stated that she is fine all day with no pain but after about 1 hour of treatment the pain starts.The patient stated that last night the pain got so bad she had to take an oxycodone.The patient has not discussed the issue with her doctor.The patient stated she has never spoken with a sales representative.Product surveillance specialist (b)(6) gave the patient the phone number for (b)(6) who is listed as the sales representative in filenet and advised the patient to contact the sales rep with the concern.Note: this information was obtained during second attempt call for (b)(4).Update 8/12: per second attempt call, the patient stated that she had to stop using the unit due to the pain.The patient stated that the pain was excruciating, rated the pain an 8 or 9 out of 10.The patient reached out to her doctor to discuss getting more pain medication but her doctor advised her to stop using the unit instead.The patient was asked if she would like to return the device for evaluation and stated she would have to discuss with her doctor, the patient may want to resume treatment at some point.The patient was transferred to pag to discuss her options.
 
Additional Manufacturer Narrative
The device was not returned to (b)(6) medical for evaluation, therefore no product evaluation has been conducted.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.(b)(6) medical will continue to monitor trends.
 
Event or Problem Description
It was reported that the patient experienced excruciating pain after 2 hours of treatment.The patient stated that she is fine all day with no pain but after about 1 hour of treatment the pain starts.The patient stated that last night the pain got so bad she had to take an oxycodone.The patient has not discussed the issue with her doctor.The patient stated she has never spoken with a sales representative.Product surveillance specialist (b)(4) gave the patient the phone number for susan rendulic who is listed as the sales representative in filenet and advised the patient to contact the sales rep with the concern.Note, this information was obtained during second attempt call for (b)(4); (b)(4).Update (b)(6): per second attempt call, the patient stated that she had to stop using the unit due to the pain.The patient stated that the pain was excruciating, rated the pain an 8 or 9 out of 10.The patient reached out to her doctor to discuss getting more pain medication but her doctor advised her to stop using the unit instead.The patient was asked if she would like to return the device for evaluation and stated she would have to discuss with her doctor, the patient may want to resume treatment at some point.The patient was transferred to (b)(6) to discuss her options.
 
Additional Manufacturer Narrative
Additional information in the following fields, b4: date of this report, g3: date received by manufacturer.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to ebi for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.

Brand Name
BIOMET EBI BONE HEALING SYSTEM
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key22926713
Report Number0002242816-2025-00106
Device Sequence Number15742383
Product Code LOF
UDI-Device Identifier00812301020560
UDI-Public00812301020560
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P790002
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1068234
Device Catalogue Number1068234
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Patient Age45 YR
Patient SexFemale
Patient EthnicityNon Hispanic